# SDR MALA050172

- Difficulty date: February 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 18,827 hours, 20,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Part number: 7253710243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND RT RISER P/N 7253710-243, IS CORRODED AND WILL BE REPLACED IAW SRM 51-40-21.
